# SDR ASOA01103

- Difficulty date: July 7, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120
- Aircraft serial: 120229
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 509111
- Condition: Faulty
- Location: Cockpit
- Part time: 30,297 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4183 - DURING FLIGHT FROM DHN TO ATL, CAPTAIN REPORTS SMOKE BEING EMITTED FROM THE LEFT SIDE AUDIO CONTROL PANEL.  AIRCRAFT DIVERTED AND LANDED SAFELY IN CSG.  MAINTENANCE REMOVED AND REPLACED THE LEFT AUDIO CONTROL PANEL.  MAINTENANCE ALSO INSPECTED THE WIRING AND CANNON PLUG FOR ANY EVIDENCE OF ELECTRICAL SHORTS, BUT NO DEFECTS WERE NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
